MathSciNet Relay Station
MathSciNet bibliographic data
MR1386291 (97c:60206) 60J65
Werner, W. Bounds for disconnection exponents. Electron. Comm. Probab. 1 (1996), no. 4, 19–28 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement